MAUDE Adverse Event Report: Zimmer Biomet, Inc. NEXGEN ST PRC TIB PLT SIZE 6; Prosthesis, Knee

Zimmer Biomet, Inc. NEXGEN ST PRC TIB PLT SIZE 6; Prosthesis, Knee
Model Number N/A
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction

Brand Name
NEXGEN ST PRC TIB PLT SIZE 6
Common Device Name
Prosthesis, Knee
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50934181
Report Number0001822565-2026-03285
Device Sequence Number21229779
Product Code JWH
UDI-Device Identifier00889024217614
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00598004702
Device Lot NumberJ7886593
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown